# SDR ASOA2013071708701

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT TRACK AT LBL 9 CORRODED FROM FS 364 THRU 409+128.  REMOVED SEAT TRACK IAW AMM 53-01-11-946-003.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802, SRM 51-40-11.
